×

Found 26 Documents (Results 1–26)

100
MathJax

Liouville integrability of the reduction of the associativity equations on the set of stationary points of an integral in the case of three primary fields. (English. Russian original) Zbl 1439.37069

Russ. Math. Surv. 74, No. 2, 369-371 (2019); translation from Usp. Mat. Nauk 74, No. 2,191-192 (2019).
MSC:  37K10 37K20 37K30
PDF BibTeX XML Cite
Full Text: DOI

Classification of the associativity equations with a first-order Hamiltonian operator. (English. Russian original) Zbl 1407.81098

Theor. Math. Phys. 197, No. 1, 1501-1513 (2018); translation from Teor. Mat. Fiz. 197, No. 1, 121-137 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Classification of the associativity equations possessing a Hamiltonian structure of Dubrovin-Novikov type. (English. Russian original) Zbl 1393.37071

Russ. Math. Surv. 73, No. 1, 175-177 (2018); translation from Usp. Mat. Nauk 73, No. 1, 183-184 (2018).
MSC:  37K05 37K10 53D45 53B20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

all top 3

Software